# SDR GTIA2024062938203

- Difficulty date: June 26, 2024
- Submitted: June 29, 2024
- Operation: Air carrier
- Aircraft: N906NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7788
- Aircraft time: 17,121 hours, 7,216 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: L1 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR ASSIST BOTTLE LOW PRESSURE-SERVICED L1 DOOR EMERGENCY OPERATION CYLINDER 52-10-00 OPS CK GOOD , NO FAULTS AT THIS TIME.
